Doctor insights on:
Does Narcotic Withdrawal Cause Colitis
5 days: If your medication is stopped abruptly (rather than weaned or tapered down) symptoms should last no more than 5-7 days. ...Read more
Like many medications, the body becomes used to or "tolerant" opioids. Once your body is used to a medication, abruptly stopping a medication can precipitate symptoms called withdrawal. Opioid withdrawal symptoms can be flu-like symptoms, itching, nausea, diarrhea, pain, and even worse could lead to death depending on the dosage of opioid ...Read more
How often is a narcotic pain reliever prescribed for fybromylgia and ulcerative colitis? Nsaids make uc symptoms worse and neurotin doesn't help much.
NOT MY NORM, Low back pain cant sit up,mostly mucus in stool, colitis diag in 08 dont know what type.NO BLOOD.narcotics not helping.whats going on?
Need exam in person: Based on your complaint and description, you need to visit your local doctor for a low back exam. it could be viscerosomatic (colitis bothering back) or could be musculoskeletal. You may need to go down both paths, a colonoscopy and some physical therapy, x rays and possibly an MRI. ...Read more
What causes restless and jumpy arms/ legs every 2 seconds when people are in opiate withdrawal? What meds can make it stop?
Dopamine system: this hapens because of the disruption of the Dopamine system. Opiates can do serious harm to your brain if abused. see your physician for an evaluation and the best course of action keeping in mind working on total sobriety is a major factor in treatment good luck and feel better ...Read moreSee 1 more doctor answer
Does opiate withdrawal cause excessive urination? Trying to wean down my pain meds and even a small drink of water makes me urinate ALOT.
No: Hi,Opiate withdrawal is known to cause restlessness,watery eyes,runny nose nausea,sweating,muscle aches among other symptoms,especially if taken for a long time &stopped suddenly.You are doing the right thing by GRADUALLY weaning yourself.To my knowledge,excessive urination is not due to opiate withdrawal.Good luck. ...Read moreSee 1 more doctor answer
Supportive: Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping. Other medications can treat vomiting and diarrhea. Buprenorphine (suptex) has been shown to work better than other medications for treating withdrawal from opiates, and it can shorten the length of detox. ...Read more
Opiate withdrawal: Opioid withdrawal symptoms might include yawning, sweating, lacrimation, rhinorrhea, anxiety, restlessness, insomnia, dilated pupils, piloerection, chills, tachycardia, hypertension, nausea/vomiting, cramping abdominal pains, diarrhea, and muscle aches and pains .... ...Read moreSee 1 more doctor answer
A natural or synthetic alkaloid compound that has morphine-like qualities. Other examples are codeine, heroin, Meperidine (demerol). They are classified based on their intrinsic activity & where they interact in the central nervous system. They are involved in pain transmission ...Read more
- Talk to a doctor live online for free
- Public schools offer flu shots
- Cancer itchy rash
- Catheter ablation radiofrequency treating arrhythmias
- Ask a doctor a question free online
- How much for belly button piercing?
- Gym workout to lose weight fast
- Anatomy of ankle bones
- Talk to a colorectal surgeon online for free